CSpace  > 数学所
超线性奇异边值问题正解存在的充分必要条件
韦忠礼1; 张志涛2
2005
Source Publication数学学报
ISSN0583-1431
Volume048Issue:001Pages:25
Abstract本文利用锥上的不动点定理给出了四阶超线性微分方程奇异边值问题C^20,1和C^30,1正解存在的充分必要条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43055
Collection数学所
Affiliation1.山东建筑大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
韦忠礼,张志涛. 超线性奇异边值问题正解存在的充分必要条件[J]. 数学学报,2005,048(001):25.
APA 韦忠礼,&张志涛.(2005).超线性奇异边值问题正解存在的充分必要条件.数学学报,048(001),25.
MLA 韦忠礼,et al."超线性奇异边值问题正解存在的充分必要条件".数学学报 048.001(2005):25.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[韦忠礼]'s Articles
[张志涛]'s Articles
Baidu academic
Similar articles in Baidu academic
[韦忠礼]'s Articles
[张志涛]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[韦忠礼]'s Articles
[张志涛]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.